MathSciNet Relay Station
MathSciNet bibliographic data
MR1674955 (2000b:34006) 34A12 (34A34)
Nieto, Juan J. The Cauchy problem for continuous fuzzy differential equations. Fuzzy Sets and Systems 102 (1999), no. 2, 259–262.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement